Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HALYARD HEALTH, INC. HALYARD; GENERAL SURGERY TRAY (KIT)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HALYARD HEALTH, INC. HALYARD; GENERAL SURGERY TRAY (KIT)
Model Number
92794
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
02/26/2018
Type of Reportable Event
Malfunction
Event or Problem Description
There was a hole in the wall suction set that prevented the fluid from being suctioned.Due to this, another kit had to be opened to complete the procedure.
New Search
Submit an Adverse Event Report
Brand Name
HALYARD
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer
(Section D)
HALYARD HEALTH, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key
7482673
Report Number
7482673
Device Sequence Number
11191696
Product Code
LRO
UDI-Device Identifier
10680651927948
UDI-Public
(01)10680651927948
Combination Product (Y/N)
N
Initial Reporter State
NY
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
04/30/2018
Report Date
(Section F)
04/30/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
11/30/2018
Device Model Number
92794
Device Catalogue Number
61450
Device Lot Number
0202857718
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
04/30/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
04/30/2018